Translator Disclaimer
August 2015 Kolmogorov’s law of the iterated logarithm for noncommutative martingales
Qiang Zeng
Ann. Inst. H. Poincaré Probab. Statist. 51(3): 1124-1130 (August 2015). DOI: 10.1214/14-AIHP603

Abstract

We prove Kolmogorov’s law of the iterated logarithm for noncommutative martingales. The commutative case was due to Stout. The key ingredient is an exponential inequality proved recently by Junge and the author.

Nous prouvons la loi de Kolmogorov du logarithme itéré pour des martingales non-commutatives. Le cas commutatif a été établi par Stout. L’ingrédient clé est une inégalité exponentielle prouvée récemment par Junge et l’auteur.

Citation

Download Citation

Qiang Zeng. "Kolmogorov’s law of the iterated logarithm for noncommutative martingales." Ann. Inst. H. Poincaré Probab. Statist. 51 (3) 1124 - 1130, August 2015. https://doi.org/10.1214/14-AIHP603

Information

Received: 5 August 2013; Revised: 12 January 2014; Accepted: 22 January 2014; Published: August 2015
First available in Project Euclid: 1 July 2015

zbMATH: 1335.46058
MathSciNet: MR3365975
Digital Object Identifier: 10.1214/14-AIHP603

Subjects:
Primary: 46L53, 60F15

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.51 • No. 3 • August 2015
Back to Top